# SDR DALA2018050803147

- Difficulty date: May 7, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 79,488 hours, 9,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BULBS OUT 3C, ROW 10 THRU 12 EMERGENCY LIGHTS OUT. TROUBLESHOOTING PERFORMED IAW FIM 33-51-00-810-803, FOUND POWER SUPPLY M33098 FAULTY. R&R POWER SUPPLY IAW AMM 33-51-06-960-803, R&R BATTERY PACK IAW AMM 33-51-06-960-802. FOUND POWER SUPPLY FROM DL STOCK BFS. FOUND FUSE INOP, NEW FUSE INSTALLED. BATTERY PACK LOAN PART FROM AF. BATTERY PACK CHANGED POS 33097 PRECAUTIONARY. NEW FUSE INSTALLED ON POS. 33097. TEST SATISFACTORY. A/C OK FOR SERVICE.
